# SDR DALA13000853117

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 34,102 hours, 17,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CHECK FWD LT BATTERY FAULT.  BITE CHECK EPSU FAULTS BATTERY.  R & R BATTERY.  CHECKED GOOD IAW AMM.
